Open Access
Translator Disclaimer
February 2007 A New Characterization of the Nagel Point
Larry Hoehn
Missouri J. Math. Sci. 19(1): 45-48 (February 2007). DOI: 10.35834/mjms/1316092236

Abstract

In this note we provide a new method of constructing the Nagel Point.

Citation

Download Citation

Larry Hoehn. "A New Characterization of the Nagel Point." Missouri J. Math. Sci. 19 (1) 45 - 48, February 2007. https://doi.org/10.35834/mjms/1316092236

Information

Published: February 2007
First available in Project Euclid: 15 September 2011

zbMATH: 1140.51011
Digital Object Identifier: 10.35834/mjms/1316092236

Subjects:
Primary: 51Axx
Secondary: 51Exx

Rights: Copyright © 2007 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.19 • No. 1 • February 2007
Back to Top